# SDR AALA990158

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Inoperative
- Location: Row 21b
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT PATH LIGHT ASSEMBLY AT SEAT ROW 21B INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT ASSEMBLY AT SEAT ROW 21B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
